Hail, Iberville
- When
- June 2, 3:45 PM CST
- Where
- Iberville County, Maringouin
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.483, -91.517
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 2, 6:50 AM CST, 8 hours 55 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 750 AM CDT WED JUN 02 2004 UPDATED FOR SEVERE THUNDERSTORM WATCH EXPIRATION .DISCUSSION UPDATED... SQUALL LINE MOVING EAST THROUGH AREA THIS AM. SEVERE THUNDERSTORM WATCH WILL BE ALLOWED TRO EXPIRE AT 8 AM. WILL UPDATE ZONES TO DROP WATCH FROM REMAINDER OF PARISHES/COUNTIES AND LOWER POPS. && PRELIMINARY POINT NUMBERS... MCB 78 70 87 67 / 70 20 50 20 BTR 85 72 88 70 / 70 20 50 20 MSY 89 76 89 75 / 60 30 40 20 GPT 87 74 87 73 / 60 30 40 20 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. MS...NONE. LA AND MS COASTAL WATERS...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT WED JUN 2 2004 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-021700- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT WED JUN 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON DUE TO SURFACE HEATING...RESIDUAL MOISTURE AND OUTFLOW BOUNDARIES. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING. ISOLATED THUNDERSTORMS MAY BECOME LOCALLY SEVERE WITH FREQUENT LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS TO OVER 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS THUNDERSTORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SHOWERS AND THUNDERSTORMS WILL BE LESS ACTIVE OF FRIDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BECOME NECESSARY AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1048 AM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG MOSS POINT 30.43N 88.53W
06/02/2004 JACKSON MS EMERGENCY MNGR
OAK TREE DOWN...DESTROYED PORCH ON CASTENERA ROAD
0925 AM TSTM WND GST OCEAN SPRINGS 30.41N 88.80W
06/02/2004 54 MPH JACKSON MS EMERGENCY MNGR
EOC REPORTED SUSTAINED 25 TO 34 MPH WINDS WITH GUST OF 54
MPH
0915 AM TSTM WND GST VANCLEAVE 30.54N 88.67W
06/02/2004 45 MPH JACKSON MS EMERGENCY MNGR
VANCLEAVE FIRE DEPARTMENT REPORTED WINDS OF 40 TO 50 MPH
WITH SMALL HAIL
&&
JVPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1054 AM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND GST 25 SSE BILOXI 30.08N 88.77W
06/02/2004 52 MPH XXX XX OFFICIAL NWS OBS
BUOY 42007 REPORTED WINDS OF 23 KNOTS WITH GUST TO 45
KNOTS
&&
JVPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1213 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST 35 S BOOTHVILLE 28.82N 89.40W
06/02/2004 40 MPH XXX XX C-MAN STATION
BURL1 REPORTED 34 KNOTS SUSTAINED WIND WITH GUST TO 35
KNOTS
&&
JVThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407287.